# SDR 03FDEA01820

- Difficulty date: October 29, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,111 hours, 26,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH GOUGE IN EXTERNAL FUSELAGE SKIN AT BS 500 AT STR 25 RIGHT.  REWORKED DENT AND BLENDED GOUGE IN REWORKED AREA ON EXTERNAL FUSELAGE SKIN AT BS 500 AT STR 25 RIGHT.  AREA REMOVED 1 X .8 X .020 INCH.  FOUND TO BE OUT OF LIMITS.  FABRICATED, ALODINED, PRIMED, AND INSTALLED REPAIR DOUBLER PER SRM 51-40-1, 53-30-1, 53-30-3.
